# SDR SWAA2019100737590

- Difficulty date: September 30, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT INTERCOSTAL CRACKED BETWEEN BS 727A TO BS. 727B.   REPAIRED INTERCOSTAL PER SRM AND DWG.
